# SDR SWIA2020040149882

- Difficulty date: March 16, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N135SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000460
- Aircraft time: 14,832 hours, 8,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - RH SHEAR PANEL CORRODED AS MARKED FR 87-88  (C CHECK) RO 3/30/2020    REMOVED AND REPLACED  RH SHEAR PANEL  FR 87-88 REF SRM. SEE CONTINUATION CARD FOR DETAILS.
